# SDR USAABB96042

- Difficulty date: October 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: S281T00138
- Condition: Failed
- Location: Rt Engine
- Part time: 11,916 hours
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

MSP - FLT 114 - EN ROUTE SEA-PIT, CREW RECEIVED E/M 'R GEN DRIVE' AND DRIVE LIGHT.  CREW DISCONNECTED THE IDG AND STARTED THE APU.  APPROXIMATELY ONE AND ONE-HALF HOURS LATER, THE CREW RECEIVED THE E/M 'APU OIL QTY' AND THE OIL QTY READ 'ADD'.  APPROXIMATELY TWENTY MINUTES LATER, THE APU PERFORMED AND AUTO SHUTDOWN DUE TO LOW OIL PRESSURE.  FLIGHT DIVERTED TO MSP AND LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE FOUND THE RIGHT IDG DPI EXTENDED AND PROGRAMMED IT FOR REPLACEMENT.  THE APU WAS SERVICED WITH OIL, APU STARTED, AND THE AIRCRAFT RELEASED FOR FLIGHT.  (M)
